The derived superalgebra of skew elements of a semiprime superalgebra with superinvolution

  1. Laliena, J. 1
  1. 1 Universidad de La Rioja

    Universidad de La Rioja

    Logroño, España


Journal of Algebra

ISSN: 0021-8693

Year of publication: 2014

Volume: 420

Pages: 65-85

Type: Article

DOI: 10.1016/J.JALGEBRA.2014.07.031 SCOPUS: 2-s2.0-84908323461 WoS: WOS:000343020900005 GOOGLE SCHOLAR

More publications in: Journal of Algebra

Institutional repository: lock_openOpen access editor


Cited by

  • Scopus Cited by: 1 (09-03-2023)
  • Web of Science Cited by: 2 (12-03-2023)

JCR (Journal Impact Factor)

  • Year 2014
  • Journal Impact Factor: 0.599
  • Journal Impact Factor without self cites: 0.475
  • Article influence score: 0.785
  • Best Quartile: Q3
  • Area: MATHEMATICS Quartile: Q3 Rank in area: 159/312 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2014
  • SJR Journal Impact: 1.541
  • Best Quartile: Q1
  • Area: Algebra and Number Theory Quartile: Q1 Rank in area: 9/92

Scopus CiteScore

  • Year 2014
  • CiteScore of the Journal : 1.2
  • Area: Algebra and Number Theory Percentile: 53


In this paper we investigate the Lie structure of the derived Lie superalgebra [K, K], with K the set of skew elements of a semiprime associative superalgebra A with superinvolution. We show that if U is a Lie ideal of [K, K], then either there exists an ideal J of A such that the Lie ideal [J∩K, K] is nonzero and contained in U, or A is a subdirect sum of A', A′, where the image of U in A' is central, and A′ is a subdirect product of orders in simple superalgebras, each at most 16-dimensional over its center.